Acetaminophen/hydrocodone 5/500 maximum recommended doses?

Ask the doctor. Ask the doctor who gave the prescription. The 500 is the amount of tylenol (acetaminophen) in the tablet. The total daily dose should not be more than 3000mg or 6 tablets. The maximum dose may be less in some people due to liver or kidney problems. Please ask the doctor who gave the medications. Taking too much can result in liver problems, addiction, or drug dependence.

Related Questions

Acetaminophen+hydrocodone ok for real pain?

Hydro acetamino. Yes its quite fine. Just be careful of how much you use as Acetaminophen can be toxic.

Could taking two acetaminophen / hydrocodone 750 mg / 7.5 mg lead to shallow breathing and shortness of breath?

Yes. The short answer is yes. Hydro codone is an opioid and one of the significant and serious side effects of this class of medications is respiratory depression. It is vitally important to take all prescription medications only as prescribed by your doctor. If you experience a side effect such as you described, you need to discuss this with your doctor and may need the dosages adjusted.

I took 7 acetaminophen hydrocodone over 24 hours ago for pain. I threw up several times, horrible headache, clammy/cold hands. What could happen?

Call 911. Depending on how much Acetaminophen is in your medicine you could have taken too many. I would call 911 and go to the emergency room. Time is of essence.

What does norco (hydrocodone and acetaminophen) hydrocodone do if taken for long period of time?

Tolerance. Over time you will likely develop tolerance. Chronic daily use of Acetaminophen (a component of norco) in high doses is not good for the kidneys.

What will norco (hydrocodone and acetaminophen) (hydrocodone) do if taken for long period of time?

Several things. The longer you take opioids there is a greater chance to develop a condition called hyperalgesia. You can also develop hormone imbalances and osteoporosis. The Acetaminophen in it can cause some liver problems over time as well. There always a risk for abuse and addiction. Discuss these risks with your physician.